RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1967, Volume 22, Issue 4(136), Page 194 (Mi umn5785)  

Reviews and Bibliography

J. P. Serre, Algèbres de Lie semi-semples complexes (review)

A. L. Onishchik


Full text: PDF file (173 kB)

Bibliographic databases:

Document Type: Critic, bibliography

Citation: A. L. Onishchik, “J. P. Serre, Algèbres de Lie semi-semples complexes (review)”, Uspekhi Mat. Nauk, 22:4(136) (1967), 194

Citation in format AMSBIB
\Bibitem{Oni67}
\by A.~L.~Onishchik
\paper J.\,P.~Serre, Alg\`ebres de Lie semi-semples complexes (review)
\jour Uspekhi Mat. Nauk
\yr 1967
\vol 22
\issue 4(136)
\pages 194
\mathnet{http://mi.mathnet.ru/umn5785}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=215886}
\zmath{https://zbmath.org/?q=an:0144.02105}


Linking options:
  • http://mi.mathnet.ru/eng/umn5785
  • http://mi.mathnet.ru/eng/umn/v22/i4/p194

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:179
    Full text:66
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019